liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Mosco Type Convergence of Bilinear Forms and Weak Convergence of n-Particle Systems
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering.
2015 (English)In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 43, no 2, 241-267 p.Article in journal (Refereed) Published
Abstract [en]

It is well known that Mosco (type) convergence is a tool in order to verify weak convergence of finite dimensional distributions of sequences of stochastic processes. In the present paper we are concerned with the concept of Mosco type convergence for non-symmetric stochastic processes and, in particular, n-particle systems in order to establish relative compactness.

Place, publisher, year, edition, pages
Springer Verlag (Germany) , 2015. Vol. 43, no 2, 241-267 p.
Keyword [en]
Mosco type convergence; Weak convergence; n-particle systems
National Category
URN: urn:nbn:se:liu:diva-120736DOI: 10.1007/s11118-015-9469-2ISI: 000358604000004OAI: diva2:848219
Available from: 2015-08-24 Created: 2015-08-24 Last updated: 2015-08-24

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Löbus, Jörg-Uwe
By organisation
Mathematical Statistics Faculty of Science & Engineering
In the same journal
Potential Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 60 hits
ReferencesLink to record
Permanent link

Direct link